# SDR DALA2023033102474

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 55,979 hours, 40,113 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9571, INITIAL INSPECTION: CORROSION ON LOWER DOOR JAMB AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SECTION OF DOOR JAMB AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-04-0G, B717-200 SRM 51-41-02-0G, B717-200 SRM 51-41-05-0G. AND B717-200 SRM 53-20-15-2R PROCEDURE 7. (LP 2694036)
